# SDR P5CA2018031700049

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,185 hours, 20,127 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Apu Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE APU BATTERY CHARGER. TRIED TO RESET THE APU BATTERY CHARGER CIRCUIT BREAKER BUT NO HELP.  REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04,  AND REMOVED AND REPLACED THE APU BATTERY CHARGE IAW AMM 24-31-05,  TESTED OK.
